On certain characterizations of distributive lattices
Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 195-198
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_2_195_198,
author = {K. G{\l}azek},
title = {On certain characterizations of distributive lattices},
journal = {Colloquium Mathematicum},
pages = {195--198},
year = {1968},
volume = {19},
number = {2},
doi = {10.4064/cm-19-2-195-198},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-195-198/}
}
K. Głazek. On certain characterizations of distributive lattices. Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 195-198. doi: 10.4064/cm-19-2-195-198
Cité par Sources :